Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Been having menstrual cramp. Is it bladder infection? What are they?

Hello, I am 29 years old and have been having menstural cramp like feeling in my lower ab and upper legs. I went to my obgyn yesterday and she said all my female goods are ok. She believes it to be my bladder . In the past when doctors check my urine with a dip stick I always come up with a UTI . but then when a culutre is done it is ok. I am not sure why this is but, I am tired of always feeling cramps . Any ideas of what this could be?
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here your complaint of abdomen cramp could be due to the colicky abdominal pain with no specific reason and the such symptoms disappears soon without the treatment and in very rare conditions symptomatic treatment required, and the best option is " Tab Dicylomine three times in day and Tab Chlordiazepoxide three times in day, take care and have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor